# SDR SWAA2019110638643

- Difficulty date: October 28, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N7829B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32751
- Aircraft time: 56,913 hours, 28,285 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P18 MOUNT SUPPORT CLIP CRACKED AT BS 259 STRINGER 8 LT. / REMOVED AND SUPPORT CLIP AT BS 259 STR 8 LT IAW SRM 51-40-02 AND DWG# 141A9502.
